# SDR FDEA201907151548

- Difficulty date: July 15, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N142FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42725
- Aircraft time: 4,907 hours, 2,122 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UPON CLIMBING THROUGH FL 250 A LOUD SQUEEL STARTED AND CONTINUED THROUGH FL 370. PRESSURIZATION SEEMED NORMAL: DIFF 7.9, CABIN ALT 5900! NOT SURE WHICH  SEAL ON WHICH WAS BAD. TOO LOUD TO CONTINUE FLIGHT. UPON DISCENDING THROUGH FL 250 SQUEEL STOPPED. CONTINUED TO LANDING SAFELY.
